# SDR 9809939938

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Duct
- Condition: Binding
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED WITH LEFT AIRCRAFT ROLL DURING APPROACH INTO GFK.  CAPTAIN DECLARED A YELLOW EMERGENCY AND AIRCRAFT WAS LANDED SAFELY USING FLAPS ONLY.  MAINTENANCE REPLACED THE RIGHT WING ANTI-ICE TELESCOPE DUCT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
